# SDR FXGA202103182103

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FRONT SPAR VERTICAL STIFFENER CRACKED AT W/STA 255L. TO REPLACE A CRACKED VERTICAL STIFFENER ON THE LEFT WING FRONT SPAR WEB AT W/STA 254. REPLACE VERTICAL STIFFENER PER EA 20-2021-008. OBTAIN DTA WITHIN 12 MONTHS.
